Sibirskii Matematicheskii Zhurnal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 1991, Volume 32, Number 3, Pages 222–224 (Mi smj3341)  

This article is cited in 4 scientific papers (total in 4 papers)

Boundedness of linear integral operators on a class of monotone functions

V. D. Stepanov


Full text: PDF file (140 kB)

English version:
Siberian Mathematical Journal, 1991, 32:3, 540–542

Bibliographic databases:

UDC: 517.51
Received: 25.12.1989

Citation: V. D. Stepanov, “Boundedness of linear integral operators on a class of monotone functions”, Sibirsk. Mat. Zh., 32:3 (1991), 222–224; Siberian Math. J., 32:3 (1991), 540–542

Citation in format AMSBIB
\Bibitem{Ste91}
\by V.~D.~Stepanov
\paper Boundedness of linear integral operators on a class of monotone functions
\jour Sibirsk. Mat. Zh.
\yr 1991
\vol 32
\issue 3
\pages 222--224
\mathnet{http://mi.mathnet.ru/smj3341}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1133174}
\zmath{https://zbmath.org/?q=an:0763.47013}
\transl
\jour Siberian Math. J.
\yr 1991
\vol 32
\issue 3
\pages 540--542
\crossref{https://doi.org/10.1007/BF00970496}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=WOS:A1991HM57400028}


Linking options:
  • http://mi.mathnet.ru/eng/smj3341
  • http://mi.mathnet.ru/eng/smj/v32/i3/p222

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Popova, “Hardy-type inequalities on the cones of monotone functions”, Siberian Math. J., 53:1 (2012), 152–167  mathnet  crossref  mathscinet  isi
    2. A. Gogatishvili, V. D. Stepanov, “Reduction theorems for weighted integral inequalities on the cone of monotone functions”, Russian Math. Surveys, 68:4 (2013), 597–664  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    3. G. E. Shambilova, “The weighted inequalities for a certain class of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 55:4 (2014), 745–767  mathnet  crossref  mathscinet  isi
    4. V. D. Stepanov, G. E. Shambilova, “Boundedness of quasilinear integral operators on the cone of monotone functions”, Siberian Math. J., 57:5 (2016), 884–904  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:18
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021